# SDR SIMA201910083012

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,761 hours, 33,146 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14539290003
- Condition: Gouged
- Location: Fr 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 Z FRAME IS GOUGED AROUND 4 SCREW HOLES RH SIDE LOWER END-C/A-REMOVED AND REPLACED GOUGED FR 68 Z FRAME IAW EMB 145 SRM 51-40-02.
